advertisement
Question
Posted by: L. | 2008/12/04

Preggy vit' s...

Hi

I am 7 weeks pregnant with my first baby, I am currently using Cyplaton Preg, but I think it is making me hungry, can this be?

Otherwhise I am fine, no morning sickness... just a bit tierd and I do get headaches, but that' s all.

I am just concerned, because I am hungry the whole day, even though I feel full, I have picked up 3kg already. It is not that I mind picking up the weight, but how do I stop the hunger pains? Or is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is probably the pregnancy which is increasing your appetite. This is normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement